# SDR CA111012006

- Difficulty date: October 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 11,999 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: LE075G6SS
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) TROUBLESHOOTING IN PROGRESS FOR FAILURE OF GEAR TO RETRACT AND PARTIAL PWR LOSS OF LT ENGINE.  TROUBLESHOOT FOR THE ENGINE PWR LOSS, ENGINE DRIVEN FUEL PUMP WAS REPLACED, PN 897400-7 ALSO THE TTL BYPASS VALVE WAS REPLACED (TEMP/TORQUE LIMITER) PN 897457.5.  ACFT WAS GROUND RUN AND FOUND TO BE SERVICABLE IAW THE TAKEOFF POWER CHECK CHART OF THE ACFT FLIGHT MANUAL.  TROUBLESHOOT FOR GEAR EXTENTION, THE GEAR EMERGENCY EXTENSION PLUNGER SPRING, PN LE-075G-6SS WAS REPLACED AND THE HYD POWER PACK SELECTOR SPRING, PN SW6500-231 WAS REPLACED.  NUMEROUS FUNCTIONAL GEAR CHECKS WERE CARRIED OUT IAW THE MM WITH NO FAULTS FOUND DURING NORMAL OPERATION AND EMERGENCY OPERATION.  ACFT WAS RELEASED SUBJECT TO A SATISFACTORY TEST FLIGHT. DURING TEST FLIGHT ENGINE PREAMETERS WERE FOUND TO BE OPERATING IN THE NORMAL RANGES IN ALL MODES OF FLIGHT, AND GEAR WAS CYCLES THROUGH NORMAL AND EMERGENCY OPERATIONS WITH NO FAULTS NOTED.
